# SDR HEEA072362

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,054 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Radar
- Part number: MI5852013
- Part serial: 3080
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILS TARGETS AT HIGH RANGE SETTINGS. PERFORMED PRELIMINARY INSPECTION. FOUND MANUAL GAIN SET TOO HIGH, SHOWING FALSE TARGETS.  ADJUSTED ANC, MANUAL GAIN AND COLORS.  BENCH CHECK GOOD.
